# SDR FDEA202303090512

- Difficulty date: March 9, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 91,944 hours, 20,569 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Strap
- Part number: VAFSS60701
- Part serial: NA
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN, SUPPRESION SYSTEM STRAP P/N VAFSS-6070-1 IS CRACKED. 0000785585 : RODRIGUEZ, RENE P - 28-MAR-2023 19:08  REMOVED AND INSTALLED NEW VAFSS-6070-1 STRAP IAW SRM 51-31-01-0G
